# SDR CALA2025011500124

- Difficulty date: December 19, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5507
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1006 LBL6 HAS A DRILL START ON UPPER SURFACE.  CUT OUT DAMAGED AREA AT STA 1006 LBL-6 AND REPAIRED WITH 2EA ANG LES,FILLER AND A STRAP IAW SRM 53-00-51-2R-1.SFR # 1038149.
